# SDR CALA9801129

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY AISLE LIGHTING INOPERATIVE AT ROWS 9 AND 10 (LEFT AND RIGHT).  THE BATTERY CHARGER AT DOOR 2R AND 2L GALLEY OVERHEAD PANEL WAS REPLACED AND THE EMERGENCY LIGHT BATTERY PACK WAS CHARGED.  OPERATIONAL CHECKS WERE GOOD IAW MM 33-50-00.
